MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT
Catalog Number BNST413
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the implant was not held by the driver because the implant was defective.The procedure was completed with the placement of another implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) bnst413, (3i t3 with dcd non-platform switched tapered implant 4.0 x 8.5 - 15.0 mm) for evaluation.Visual evaluation was performed.Some damage to the implant's drive feature can be observed, however, it was tested with in-house driver and it engages as intended.Device history record (dhr) review was completed for the subject lot number 2022110481.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022110481 for similar events and one other complaint was identified.Review completed utilizing keywords: dental : functional : damaged drive feature.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was possibly user caused.Therefore, based on the available information, a device malfunction did occur.Damage to the implant¿s drive feature can be observed.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20224388
Report Number0001038806-2024-02052
Device Sequence Number7240085
Product Code DZE
UDI-Device Identifier00844868029168
UDI-Public(01)00844868029168(17)271122(10)2022110481
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBNST413
Device Lot Number2022110481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic